# SDR SWAA2022101447132

- Difficulty date: September 23, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 52,083 hours, 31,153 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOWISH LENS ON WINDOW LIGHT EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN (1 EA) 2022-529953 / [01] REPLACED LENS ON WINDOW LIGHT EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-21-00-960-801 STEP 6.C ITEM (2) (A) AND (C);[02] REPLACED LENS ON WINDOW LIGHT EMERGENCY EXIT DOOR LH SIDE AT PASSENGER CABIN (1 EA) IAW AMM 33-21-00-960-801 STEP 6.C ITEM (2) (A) AND (C)
